# SDR UALA2012101705943

- Difficulty date: October 17, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 69,946 hours, 25,717 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Leaking
- Location: Rt Wing Fuel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL COMING OUT OF RIGHT WING DRYBAY HOLE NR 1, WHILE TROUBLESHOOTING WITH PUMPS ON FUEL COMING OUT OF HOLE.  REPLACED DRY BAY NR 2 ENGINE FLEX FUEL FEED LINE, LEAK CHECKED AND RAN ENGINE.
